Academic Journals Database
Disseminating quality controlled scientific knowledge

Some Shannon-McMillan Approximation Theorems for Markov Chain Field on the Generalized Bethe Tree

ADD TO MY LIST
 
Author(s): Wang Kangkang | Zong Decai

Journal: Journal of Inequalities and Applications
ISSN 1025-5834

Volume: 2011;
Issue: 1;
Start page: 470910;
Date: 2011;
Original page

ABSTRACT
A class of small-deviation theorems for the relative entropy densities of arbitrary random field on the generalized Bethe tree are discussed by comparing the arbitrary measure with the Markov measure on the generalized Bethe tree. As corollaries, some Shannon-Mcmillan theorems for the arbitrary random field on the generalized Bethe tree, Markov chain field on the generalized Bethe tree are obtained.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil